Format

Send to

Choose Destination
Hautarzt. 2012 Apr;63(4):282-4. doi: 10.1007/s00105-012-2359-2.

[Severe toxic dermatitis after injection lipolysis].

[Article in German]

Author information

1
Hautklinik, Universitätsklinikum Düsseldorf, Moorenstr. 5, 40225, Düsseldorf, Deutschland.

Abstract

The subcutaneous injection of phosphatidylcholine-containing substances is a frequently used method to reduce small localized fat deposits. Even though injection lipolysis is generally safe and free of complications, there have been rare reports on poor results, hematoma, infection or localized skin and tissue necrosis. A 28-year-old woman presented with an extensive toxic dermatitis characterized by well defined, erythematous, partly livid plaques as well as severe edema and strong pain about eighteen days after injection lipolysis on the thighs and knees.

PMID:
22418769
DOI:
10.1007/s00105-012-2359-2
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Springer
Loading ...
Support Center